Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 23 found articles
 
 
  Existence and symmetry of least energy solutions for a class of quasi-linear elliptic equations
 
 
Title: Existence and symmetry of least energy solutions for a class of quasi-linear elliptic equations
Author: Jeanjean, Louis
Squassina, Marco
Appeared in: Annales de l'Institut Henri Poincare. C, Non linear analysis
Paging: Volume 26 () nr. 5 pages 1701-1716
Year: 2009
Contents:
Publisher: 2008 L'Association Publications de l'Institut Henri Poincaré. Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 23 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands